United Kingdom
Find a storeBuy AgainMy Basket £0.00 Basket 0

Anadin Extra 12s

Double tap to zoom in
Anadin Extra 12s

Anadin Extra is scientifically developed with an effective triple action formula - aspirin, paracetamol and caffeine,...

  £1.39 each 12p each

Anadin Extra is scientifically developed with an effective triple action formula - aspirin, paracetamol and caffeine,...

 
Click & Collect Express
Pick up in as little as 60 minutes

Product Information

Anadin Extra is scientifically developed with an effective triple action formula - aspirin, paracetamol and caffeine, that gets to work in 5 minutes.

For effective relief of:

  • Headache, migraine
  • Period pain, back pain
  • Muscle ache and pain
  • Rheumatic pain, fever
  • Toothache
  • Cold and flu symptoms
  • Stiffness and sciatica
  • Sprains, strains and joint swelling
  • Neuralgia and fibrositis
  • Warning or Restrictions

    For adults, the elderly and young persons aged 16 and over. Always read the leaflet

    Product Specification

    Each caplet contains 300mg of aspirin, 200mg of paracetamol and 45mg of caffeine.

    Product code: 785080

    Delivery Information

    Standard Delivery

    Standard Delivery

    £4.00 or HALF PRICE (£2.00) when you spend £30 or more

    *Order before 9PM for delivery in 3-4 working days

    Premium Delivery

    Premium Delivery

    £5.95

    *Order before 9pm for delivery within 1-2 working days

    Click and Collect Express

    Click and Collect Express

    Free

    *Order online for collection in store, subject to availability. Please wait for email confirmation of your order being ready before heading to store, to avoid disappointment.

    *Please note working days are Monday – Friday (excluding UK Bank Holidays).